Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark concerning a theorem of B. Friedman


Author: J. Feldman
Journal: Proc. Amer. Math. Soc. 9 (1958), 551-552
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0099597-9
MathSciNet review: 0099597
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Friedman, Operations with a closed range, Comm. Pure Appl. Math. VIII, vol. 4 (1955) p. 539. MR 0078671 (17:1229c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0099597-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society